# SDR SWAA2022012753346

- Difficulty date: December 15, 2021
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N8622A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36919
- Aircraft time: 27,595 hours, 12,514 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN THE FWD CARGO AREA; THE ENTRY THRESHOLD UPPER SURFACE HAS NUMEROUS AREAS OF CORROSION FROM STATION 440 TO 492. ; / [01] REMOVED DAMAGE I.A.W SRM 51-10-02. MEASURED DAMAGE DEPTH TO BE .012?. DAMAGE FOUND TO BE BEYOND ALLOWABLE LIMITS AS GIVEN IN SRM 53-00-53-1A-2.; [02] REMOVED FORWARD CARGO THRESHOLD WEB I.A.W SRM 51-40-02 FOR REPLACEMENT.; [03] LOCATED AND DRILLED HOLES IN NEW WEB PER SRM 51-40-05.INSTALLED NUTPLATES PER SRM 51-40-02.; [04] OK TO INSTALL THRESHOLD; [05] INSTALLED NEW WEB PER SRM 51-40-02.; [06] INSPECTED WORK PERFORMED ON C/A #5; [07] CERTIFY; [08] REMOVED AND REPLACED FWD CARGO ENTRY WEB REF STEPS 1 THRU 6.
